# SDR USAA020417

- Difficulty date: November 7, 2002
- Submitted: November 26, 2002
- Operation: Air carrier
- Aircraft: N300AU
- Make and model: Boeing 737301
- Aircraft serial: 23228
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Elevator
- Condition: Delaminated
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND LEFT ELEVATOR SPLINTERING AND DELAMINATED, STATION 95, 81, 100 INBOARD SIDE.  ACCOMPLISHED SKIN AND CORE REPAIRS PER SRM 55-20-01, 51-70-17 AND EA 75277.  (M)
